# SDR DALA2024081908279

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BEAM #6 MID SECTION JUST BY HARDWARE AREA AT L1 PASSENGER DOOR. PTAS. SUMMARY OF NRC 00321: CRACK BEAM #6 MID SECTION JUST BY HARDWARE AREA AT L1 PASSENGER DOOR WAS REPAIRED PER ER/A 559578-14MA REV ORIGINAL. ASSOCIATED ER/A 14-559578 ADDED FOR AC 9527. (LP #0507314)
